Q. Shall I use drugs to get sleep?

Answered by
Dr. Kahlil Subramanian
and medically reviewed by iCliniq medical review team.
Published on Mar 25, 2016

Hi doctor,

I am suffering from glomerular kidney disease. I am facing sleepless nights for more than one to two months. Shall I use drugs to get sleep?

Dr. Kahlil Subramanian

Naturopathy Nutritionist Yoga
#

Hi,

Welcome to icliniq.com.

  • You try to exclude diet such as white flour products, sugar, tea, coffee, chocolates, cola, fatty foods, fried foods, excessive use of salt and strong condiments.
  • Breakfast should contain fresh fruits, dried fruits and whole cereals.
  • Lunch should consist of large mixed salad. A cup of hot milk sweetened with honey at bedtime will be beneficial to get sound sleep.
  • Regular exercises like jogging, joint exercises, yogasanas are ideal exercises. Do pranayama (breathing exercise), relaxation techniques and hearing soft music at bedtime may be helpful.
  • Hot foot bath at bedtime has significant effect on sleep.

Revert back after two weeks to consult a naturopathy specialist online --> https://www.icliniq.com/ask-a-doctor-online/naturopathy-specialist


Also Read Answers From:

Related Questions & Answers


Shall I use oxygen concentrator to do pranayama?

Query: Hi doctor, I do not have any existing problem. I live in a very congested neighborhood and it is very much polluted. I would like to do pranayama basically for my well being and mental peace. Shall I use an oxygen concentrator to do pranayama? What precautions should I take? I am not any regular me...  Read Full >>


Dr. Amolkumar W Diwan
Pulmonologist

Answer: Hi, Welcome to icliniq.com. First of all, I congratulate you for considering pranayama yoga for healthy lifestyle. As you said you do not have any existing problem, I do not recommend oxygen for pranayama regularly. Because, oxygen is a medicine. If you do not have any disease, then you should not...  Read Full

What is the cause for increased albumin in blood?

Query: Hi doctor, My uncle has +3 albumin in his blood. He is not hypertensive and diabetic. What is the reason for the increase in albumin? What is the treatment? I have attached his reports.  Read Full >>


Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have evaluated his report (attachment removed to protect patient identity), and his urine test shows the presence of RBC (red blood cells) and protein in his urine. This is serious and requires attention. The most common causes are diabetes and hypertension, so they ...  Read Full

Could my insomnia be due to increase in Zoloft dosage?

Query: Hello doctor, I have been taking 100 mg of Zoloft for a number of years. On 14th, my doctor added another 50 mg which I take at bedtime. For the past few days, I have been experiencing severe insomnia and can rarely sleep for more than an hour at a time. In addition, I have begun taking 25 mg of Se...  Read Full >>


Answer: Hello, Welcome to icliniq.com. The increase of the dose of Zoloft (Sertraline) can cause sleep problem, as you are facing currently. To manage this, you can change the time from night to morning or afternoon. If you altogether stop night doses of Zoloft (return back to 100 mg per day), then this s...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Naturopathy Specialist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.